Accessibility navigation


Items where Author is "Smith, Mr David"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Smith, D. A. (2012) Well-posed two-point initial-boundary value problems with arbitrary boundary conditions. Mathematical Proceedings of the Cambridge Philosophical Society, 152 (3). pp. 473-496. ISSN 1469-8064 doi: 10.1017/S030500411100082X

This list was generated on Wed Oct 22 01:08:06 2014 BST.

Page navigation